# SDR CA960522004

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: B5039
- Condition: Req Adjust
- Location: Engine
- Component: Lucas, LPG127
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)AIRCRAFT FAILED TO MAKE 100 PERCENT RATED THRUST ON TAKEOFF, TAKEOFF REJECTED  LP GOVERNOR ADJUSTED TO 102 PERCENT
